# SDR 2006UALA01585

- Difficulty date: August 12, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 45,645 hours, 16,832 cycles
- Engine: Pwa PW2037
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AUX PITOT MESSAGE AND LIGHT CAME ON DURING CLIMBOUT. RELAY REPLACED WITH NEW UNIT WHICH TRIGGERED FAULTS WITHIN RELAY OR AT RELAY CONNECTIONS.  A DIFFERENT RELAY WAS INSTALLED AND WIRING CHECKED.  NO FURTHER FAULTS SINCE THE LAST REPLACEMENT.
